Robert C. Reilly

Picture of Robert C. Reilly
Associate Professor, Mathematics
School of Physical Sciences
PH.D., University of California, Berkeley, 1969
Phone: (949) 824-6594
Fax: (949) 824-7993
University of California, Irvine
213 Multipurpose Science & Technology Building
Mail Code: 3875
Irvine, CA 92697
Research Interests
Differential geometery
Affine Geometry and the Form of the Equation of a Hypersurface, Rocky Mountain J. of Math. 16 (1986), 553-565
Mean Curvature, the Laplacian, and Soap Bubbles, American Mathematical Monthly, (1982), Vol. 89, No. 3, 180-188; 197-198.
Extrinsic Estimates, Proceedings of Symposia in Pure Mathematics, (1980), Vol. 36, 275-278.
Geometric applications of the solvability of Neumann problems on a Riemannian manifolds, Archive for Rational Mechanics and Analysis 75 (1980), 23-29.
Last updated